Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: A hybrid particle swarm with a time-adaptive topology for constrained optimization
Author: Bonyadi, M.
Li, X.
Michalewicz, Z.
Citation: Swarm and Evolutionary Computation, 2014; 18(1):22-37
Publisher: Elsevier
Issue Date: 2014
ISSN: 2210-6502
Statement of
Mohammad Reza Bonyadi, Xiang Li, Zbigniew Michalewicz
Abstract: Abstract not available
Keywords: Particle swarm optimization; Continuous space optimization; Constrained optimization problems; Disjoint feasible regions
Rights: Copyright © 2014 Elsevier B.V. All rights reserved.
RMID: 0030022051
DOI: 10.1016/j.swevo.2014.06.001
Grant ID:
Appears in Collections:Computer Science publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.